# SDR SWIA201332798

- Difficulty date: January 23, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N416SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7089
- Aircraft time: 35,763 hours, 29,546 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD FLAP VANE IS CHAFED BEYOND LIMITS AND REQUIRES REPLACEMENT.  (C-CHECK)  REMOVED AND REPLACED RIGHT INBOARD FLAP VANE LEADING EDGE IAW SRM.
